# SDR USAA2014042200013

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 50,393 hours, 20,658 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100000
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT LT ELEVATOR NR 6 HINGE BEARING HAS PLAY WITH RADIAL & LATERAL BEARING WEAR AT STAB STA 5894 & RIB 13.  REPLACED NR 6 ELEVATOR HINGE ARM END FITTING IAW AMM 55-16-42.
